Top answers from doctors based on your search:
Disclaimer

side effect of clarithromycin

A 42-year-old female asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
Probably not: These are not common side effects of either drug, but it might be possible. However, this combination of antibiotics suggests you have a fairly severe ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 40-year-old member asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Lots: Check out https://online.Epocrates.Com/noframe/showpage.Do?Method=drugs&monographid=451 & http://www.Drugs.Com/biaxin.Html for more info on this macro ... Read More
A 28-year-old male asked:
Dr. Alonso Morales Medina
Specializes in Medicina Interna
It happens: Claithromycin does prolong QT, definitively. However, it more often happens when people have cardiac abnormalities, have low serum potasisium or take ... Read More
A 43-year-old member asked:
Dr. Martin Raff
55 years experience Infectious Disease
What's the question?: You failed to indicate what the side-effect about which you were concerned actually is.
A 20-year-old male asked:
Dr. Pablo Arango
23 years experience ENT and Head and Neck Surgery
Rare but possible: According to the phycisians desk reference (pdr), Clarithromycin causes tinnitus in 2% of patients, and hearing loss in 1% of patients. It's possible ... Read More
A 48-year-old member asked:
Dr. Martin Raff
55 years experience Infectious Disease
Both possible: The medication you are taking can produce unpleasant tastes, but you don't specify what the problem is. Certainly people who are ill may have a varie ... Read More
A 28-year-old male asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
Extremely rare: The macrolide antibiotics (clarithromycin, azithromycin, others) can prolong the QTc interval on EKG, possibly raising risk of serious cardiac arrhyth ... Read More
A 20-year-old male asked:
Dr. Ashu Syal
Dr. Ashu Syal answered
29 years experience Pediatric Nephrology and Dialysis
Otitis media: Sounds like the other ear might be getting infected too. We deal with resistant bacteria in ears all the time. May be you need something stronger than ... Read More
A 25-year-old female asked:
Dr. Pardeep Kahlon
7 years experience Family Medicine
Unlikely: Clarithromycin is usually well tolerated. Main side effects of Clarithromycin are headache, insomnia, gassy, diarrhea, nausea, abdominal pain
A 27-year-old female asked:
Dr. John Leander Po
17 years experience Infectious Disease
On Anticoagulation?: If you are taking a blood thinning agent like warfarin, the antibiotic may be decreasing your ability to clot; talk to your doctor or allied health p ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month